the nerves in my head went beserk which raised my BP. I was put on 2.5 Bisrolpol and 10mg of Amitriptyline. I have stopped the Amitriptyline because the side effects were bad and have now given me tinnitus. I have just started 3 x 40mgs of Ginkgo - is this OK?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My friend lost three fingers due to a work related injury.His hand and arm were badly damaged in a machine.It has been 5 months he is in so much pain ...
3 answers • 28 Apr 2012
My dr. suggested it for some mild nerve pain after a surgery but I understand that weight gain is one of the most frequent side effects. I'm ...
3 answers • 21 May 2013
What time of day am I better taking tegratol as my nerve pain in my back is agony at night and my fibromyaliga is worst During the day im also on ...
1 answer • 25 Mar 2014
I was on amitriptyline 20mg on and off for about 5 years for nerve damage, I stop taking it because?
... of all the side affects i was getting, hart palpitations, i could not sleep but then could not get up in morning, i had dry mouth and throat, up ...
1 answer • 24 Jan 2015
i take this drug at night, however only taken for two nights as feel extremely lightheaded, dizzy and nauseous. Should I stop taking it or continue ...
2 answers • 19 Aug 2015